MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System; Lens, Intraocular, Toric Optics
Model Number CNA0T6
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported during an intraocular lens (iol) implant procedure, implant found to be defective during implantation.It was also stated that there were no clinical consequences other than a prolonged surgical procedure.The procedure was completed on the same day by replacing the another unspecified lens.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Toric Aspheric Hydrophobic Acrylic IOL with AutonoME Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50882002
Report Number9612169-2026-02154
Device Sequence Number18626836
Product Code MJP
UDI-Device Identifier00380652400367
UDI-Public(01)00380652400367(17)290805(11)250807(10)26086327
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T6
Device Lot Number26086327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown